# SDR IPXA0163613

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Engine: Pwa PW4158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 434115 ITEM 1, REF D412751 FUSELAGE EXTERNAL REPAIR DOUBLER DMG ADJACENT TO FR85 AND L45.  REPAIRED IAW EO A300-5330-35623D.
